RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2212–2223 (Mi de4420)  

Integral equations and difference equations

Singular integral equations with non-Carleman shift on an open contour

Yu. I. Karlovich, V. G. Kravchenko

Odessa branch of the Institute of Economics Ukrainian Academy of Sciences

Full text: PDF file (1362 kB)

Bibliographic databases:
UDC: 517.968.23
Received: 05.06.1979

Citation: Yu. I. Karlovich, V. G. Kravchenko, “Singular integral equations with non-Carleman shift on an open contour”, Differ. Uravn., 17:12 (1981), 2212–2223

Citation in format AMSBIB
\Bibitem{KarKra81}
\by Yu.~I.~Karlovich, V.~G.~Kravchenko
\paper Singular integral equations with non-Carleman shift on an open contour
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2212--2223
\mathnet{http://mi.mathnet.ru/de4420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642884}


Linking options:
  • http://mi.mathnet.ru/eng/de4420
  • http://mi.mathnet.ru/eng/de/v17/i12/p2212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020